| Model Number |
8110-16LV |
| Medical Device Problem Codes |
Material Rupture (1546); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, ¿while changing the 58-year-old patient hospitalized for ischemic stroke, the gastrostomy tube (inserted on (b)(6) 2025) was found in the bed, having fallen spontaneously from the gastric opening (no sensation of tearing during care).The nurse noticed that the balloon that holds the tube in place was no longer there and appeared to have burst.Insertion of a nasogastric tube followed by a new percutaneous gastrostomy tube on the same day in the interventional radiology unit.".
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.The device history record for lot 30358075 was reviewed and the product was produced according to product specifications.All information reasonably known as of 16 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
The device history record for lot 30358075 was reviewed and the product was produced according to product specifications.Sample was not returned for further evaluation of the potential defect.A picture was provided by the customer of the alleged device that confirms the failure reported.However, a root cause could not be determined.All information reasonably known as of 19 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
Additional information: d9, h6.The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 26 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
The device history record for lot 30361647 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The device could not be filled with the suggested amount of water due to an apparent radial direction split of the balloon fabric.There were jagged edges identified after the balloon material was manually pressed together in order to reform the balloon shape.The split goes around the balloon by the medial area of the device.A root cause could not be determined.All information reasonably known as of 18 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.